Recent Results on Recurrent Solutions and Limit Distributions of SDEs  

在线阅读下载全文

作  者:Zhenxin Liu 

机构地区:[1]School of Mathematical Sciences and State Key Laboratory of Structural Analysis for Industrial Equipment,Dalian University of Technology,Dalian 116024,P.R.China

出  处:《Communications in Mathematical Research》2023年第3期476-500,共25页数学研究通讯(英文版)

基  金:supported by NSFC (Grants 11871132,11925102);Dalian High-level Talent Innovation Project (Grant 2020RD09);Xinghai Jieqing fund from Dalian University of Technology.

摘  要:The limit distribution for homogeneous Markov processes is studied extensively and well understood,but it is not the case for inhomogeneous Markov processes.In this paper,we review some recent results on inhomogeneous Markov processes generated by non-autonomous stochastic(partial)differential equations(SDE in short).Under some suitable conditions,we show that the distribution of recurrent solutions of SDEs constitutes the limit distribution of the corresponding inhomogeneous Markov processes.

关 键 词:Recurrent solution stochastic differential equation invariant measure Markov process 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象